Crossref journal-article
Springer Science and Business Media LLC
Mathematical Programming (297)
Bibliography

Horst, R. (1976). An algorithm for nonconvex programming problems. Mathematical Programming, 10(1), 312–321.

Authors 1
  1. Reiner Horst (first)
Dates
Type When
Created 20 years, 3 months ago (May 9, 2005, 3:17 a.m.)
Deposited 6 years, 3 months ago (May 3, 2019, 11:12 a.m.)
Indexed 1 month, 3 weeks ago (July 7, 2025, 6:04 a.m.)
Issued 48 years, 8 months ago (Dec. 1, 1976)
Published 48 years, 8 months ago (Dec. 1, 1976)
Published Online 48 years, 8 months ago (Dec. 1, 1976)
Published Print 48 years, 8 months ago (Dec. 1, 1976)
Funders 0

None

@article{Horst_1976, title={An algorithm for nonconvex programming problems}, volume={10}, ISSN={1436-4646}, url={http://dx.doi.org/10.1007/bf01580678}, DOI={10.1007/bf01580678}, number={1}, journal={Mathematical Programming}, publisher={Springer Science and Business Media LLC}, author={Horst, Reiner}, year={1976}, month=dec, pages={312–321} }